# SDR SWIA201437905

- Difficulty date: May 17, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 28,125 hours, 23,010 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bs 409 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD VERTICAL BEAM AT BS 409+128 BULKHEAD AND LBL 27 CRACKED AT LOWER RIVET.  C-CHECK, REPLACED INBD VERTICAL BEAM AT FS 409+128 BULKHEAD AND LT BL 27.
